# SDR 2008UALA00331

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 55,738 hours, 20,413 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 1440 STR 26L, FRAME HAS DENT.  ACCOMPLISHED MAJOR REPAIR.
